# SDR DALA2025102207735

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,816 hours, 26,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN FASTENERS HOLES 16, 17.18 MISSALING BETWEEN WING SKIN AND DRAG FITTING. ON LH WING.    UPPER WING SKIN, FRONT SPAR & OUTBOARD DRAG FITTING DISCREPANCIES WERE REPAIRED PER PRI 595215-14 REV 10 & ER/A 595215-14AD REV C SECTION VI, INBOARD DRAG FITTING ON LH WING WAS REPLACED PER PRI 595215-14 REV 10 & ER/A 595215-14AD REV C SECTION VI AND SUPPORT LINK FITTING ON LH WING WAS REPLACED PER DWG 112N7043 REV D, PRI 595215-14 REV 10 & ER/A 595215-14AD REV C SECTION VI. (1263636)
